# SDR ASAA2012081792736

- Difficulty date: August 1, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,997 hours, 5,694 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1345
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,651 hours, 3,706 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE (SN 802109) HAS SHORT TIME FAULT, MSG. 75-20571 HMU TBV CONTROL CURRENT IS OUT OF RANGE.  REMOVED EEC IAW AMM REF 73-21-60-000-801.  INSTALLED EEC IAW AMM 73-21-60-400-801.  PERFORMED EEC TEST IAW AMM 73-21-60-400-801-F00, TEST PASSED.  PERFORMED EEC DISCRETES TEST IAW AMM REF. 73-21-00-809-F00 TEST PASSED.  PERFORMED FADEC SYSTEM TEST IAW AMM REF 73-21-00-700-802-F00,  TEST PASSED.  PERFORMED ACTUATORS TEST IAW AMM 71-00-00-700-807, TEST GOOD.
